# SDR IXXA20161213195

- Difficulty date: November 10, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 80,568 hours, 41,029 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. NUMBER 1 PYLON, LINK AT FORWARD LEFT SIDE OF HYDRAULIC BAY, LOWER ATTACH BRACKET BROKEN.
